Mathematical Logic Quarterly 47 (4):525-534 (2001)

Abstract
We show the existence of a high d. c. e. degree d and a low2 c.e. degree a such that d is isolated by a
Keywords Isolation  D. c. e. degrees  Jump operator  Computably enumerable sets
Categories (categorize this paper)
DOI 10.1002/1521-3870(200111)47:4
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,431
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Nonisolated Degrees and the Jump Operator.Guohua Wu - 2002 - Annals of Pure and Applied Logic 117 (1-3):209-221.
Bounding Computably Enumerable Degrees in the Ershov Hierarchy.Angsheng Li, Guohua Wu & Yue Yang - 2006 - Annals of Pure and Applied Logic 141 (1):79-88.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
An Almost-Universal Cupping Degree.Jiang Liu & Guohua Wu - 2011 - Journal of Symbolic Logic 76 (4):1137-1152.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409-420.

Add more citations

Similar books and articles

Isolation in the CEA Hierarchy.Geoffrey LaForte - 2004 - Archive for Mathematical Logic 44 (2):227-244.
On a Conjecture of Kleene and Post.S. Barry Cooper - 2001 - Mathematical Logic Quarterly 47 (1):3-34.
A Jump Operator on Honest Subrecursive Degrees.Lars Kristiansen - 1998 - Archive for Mathematical Logic 37 (2):105-125.
Jump Operator and Yates Degrees.Guohua Wu - 2006 - Journal of Symbolic Logic 71 (1):252 - 264.
Badness and Jump Inversion in the Enumeration Degrees.Charles M. Harris - 2012 - Archive for Mathematical Logic 51 (3-4):373-406.
Antibasis Theorems for {\ Pi^ 0_1} Classes and the Jump Hierarchy.Ahmet Çevik - 2013 - Archive for Mathematical Logic 52 (1-2):137-142.
Jump Theorems for REA Operators.Alistair H. Lachlan & Xiaoding Yi - 1993 - Mathematical Logic Quarterly 39 (1):1-6.
The Jump Operation for Structure Degrees.V. Baleva - 2006 - Archive for Mathematical Logic 45 (3):249-265.
Minimal Degrees and the Jump Operator.S. B. Cooper - 1973 - Journal of Symbolic Logic 38 (2):249-271.

Analytics

Added to PP index
2013-12-01

Total views
8 ( #928,663 of 2,374,851 )

Recent downloads (6 months)
1 ( #559,821 of 2,374,851 )

How can I increase my downloads?

Downloads

My notes